# SDR IXXA20220529116

- Difficulty date: May 28, 2022
- Submitted: May 29, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,686 hours, 25,001 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Eicas
- Condition: Fault Message
- Stage of operation: UK
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: I, G, B

## Discrepancy

ENROUTE FROM PHIK TO PKWA, RIGHT ENGINE BLEED OFF EICAS MESSAGE DISPLAYED. CREW DECLARED EMERGENCY AND DESCENDED TO FL100. 9 EACH OXGEN GENERATORS DEPLOYED. FLIGHT CONTINUED AS AFFECTED TO DESTINATION STATION PHIK. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS.  ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.  WORK IN PROGRESS.
